# SDR 2001UALA01995

- Difficulty date: September 1, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 27 hours, 30 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED FWD OF APU COMPARTMENT AFT OF FRAME 76, STRINGER 30. MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.
